# SDR 2016FA0000227

- Difficulty date: May 6, 2016
- Submitted: May 10, 2016
- Operation: General aviation
- Aircraft: N361CR
- Make and model: Agusta A109
- Aircraft serial: 22243
- Aircraft time: 2,616 hours
- Engine: Pwc PW207C
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Corroded
- Location: Tail Boom
- Part time: 2,616 hours
- Component: Tail Boom, Agusta
- Component part number: 109037017401A01
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON UNDERSIDE OF TAILBOOM AT BS 334.0 THRU BS 334.03.
